# SDR WRLA2007073

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, CORROSION FOUND ON LOWER AFT CORNER OF SUPPORT STRAP IN CENTER W/W RIGHT SIDE ABOVE AFT HINGE ON FWD GEAR DOOR AT FS 1442.  REMOVED, FABRICATED, AND INSTALLED TEE STIFFENER IAW DC10 SRM VOL II 51-31-01 & 51-33-01.
